This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am 23 years old, since the past few months i have pain in my testicles after masturbation for atleast a few hours and feel as if they are heavy and swell up. i have problem standing and walkin during that time.. m very shy and have not told any one.. please advice on how to go about the diagnosis.. is it something common or is there some real problem.. i have greatly reduced the frequency of masturabation to just once a week..earlier it was once a every two days..
hay hunni, sorry about your problem, but it sounds odly fermilliar my finacee' has described the pain almost exact, about his problem. but it turned out to be nothing at all. he still has the problem, and we no longer can be sexual. i know it might sound weird but he's too scared to go to the doctor again, if you find out what the particular problem could be please email me. ***@****
Do refrain from any sexual acitivity until this has been assessed. Have you done a self testicular examination ? Was there any swelling or redness in the scrotal area? Any suspicious palpable lump or mass in the scrotum?A consult with your physician may help. A testicular ultrasound will be able to determine the cause of this 'heaviness"and rule out any possible injuries.
Observe your symptoms and if this persists or if any associated intense scrotal pain, swelling and redness occur , an immediate consult is necssary.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.